About tablets

Sep

26

2012

I used Aabab tablet first time and I got bleeding in my vagina? Can you tell me what this is?

In: Vaginal Problems Asked By: [13 Grey Star Level]
Answer #1

We are selling this product worldwide from years and we have never got this type of feedback from anybody. It might be that you have either not inserted the tablet in correct way or there may be some other reasons for bleeding. If this problem repeats, do not use the tablets further.

Answers Answered By: ayurvedresearch [2686 Orange Star Level]

Answer this Question

You must be Logged In to post an Answer.

Not a member yet? Sign Up Now »

 Herbal Supplements and Products
ED Pills PE Pills Shilajit Safed Musli Mast Mood Oil
Erectile Dysfunction Nocturnal Emission/ Nightfall Shilajit Libido Safed Musli Aphrodisiac Erection Oil
Female Libido Enhancer Stherb Lady Secret Herbal Hair Oil Arthritis Supplement Pain Relief Oil
Female Libido Enhancer Vaginal Tightening Cream Herbal Hair Oil Arthritis Joint Pain Arthritis Relief Oil
Diabetes Supplement Weight Loss Pills Cellulite Cream Stherb Butea Superba Gel Butea Superba Capsule
Diabetes / Glycosuria Weight Loss Pills Cellulite Cream Erection Gel Premature Ejaculation

Star Points Scale

Earn points for Asking and Answering Questions!

Grey Sta Levelr [1 - 25 Grey Star Level]
Green Star Level [26 - 50 Green Star Level]
Blue Star Level [51 - 500 Blue Star Level]
Orange Star Level [501 - 5000 Orange Star Level]
Red Star Level [5001 - 25000 Red Star Level]
Black Star Level [25001+ Black Star Level]

Bestsellers

NF Cure Capsules
Shilajit ES